Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The cobordism of involutions on orientable manifolds


Author: R. J. Rowlett
Journal: Proc. Amer. Math. Soc. 40 (1973), 309-314
MSC: Primary 57D85
DOI: https://doi.org/10.1090/S0002-9939-1973-0324716-4
MathSciNet review: 0324716
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note calculates the cobordism of smooth, oriented manifolds with orientation-reversing involution, and also the $ 2$-torsion in the cobordism of such manifolds with orientation-preserving involution. In particular, it is shown that the forgetful homomorphism maps both groups monomorphically into the cobordism of unoriented manifolds with involution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0324716-4
Keywords: Equivariant cobordism, orientation-preserving involution, orientation-reversing involution, Wall manifold
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society